Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mean convergence of Hermite and Laguerre series. II


Author: Benjamin Muckenhoupt
Journal: Trans. Amer. Math. Soc. 147 (1970), 433-460
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9947-1970-0256051-9
Part I: Trans. Amer. Math. Soc. (2) (1970), 419-431
MathSciNet review: 0256051
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708. MR 32 #316. MR 0182834 (32:316)
  • [2] A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637. MR 0052553 (14:637f)
  • [3] B. Muckenhoupt, Hermite conjugate expansions, Trans. Amer. Math. Soc. 139 (1969), 243-260. MR 0249918 (40:3159)
  • [4] -, Mean convergence of Hermite and Laguerre series. I, Trans. Amer. Math. Soc. 147 (1970), 419-431.
  • [5] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1959. MR 21 #5029. MR 0106295 (21:5029)
  • [6] G. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, Cambridge, 1966. MR 1349110 (96i:33010)
  • [7] A. Zygmund, Trigonometric series, Vols. I, II, 2nd rev. ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0236587 (38:4882)
  • [8] G. H. Hardy and J. E. Littlewood, Some more theorems concerning Fourier series and Fourier power series, Duke Math. J. 2 (1936), 354-382. MR 1545928

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256051-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society